# SDR UPS201940

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5751 · Ailerons
- Part: Ctr Hinge
- Condition: Corrosion
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK MAINTENANCE, FOUND CENTER HINGE FOR T/E  PANEL ON RT I/B AILERON PITTED AND CORRODED.  INSTALLED REPAIR IAW SRM 20-20-01.
